- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 246723, 7 pages
On Some Symmetric Systems of Difference Equations
1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
3Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, 11000 Beograd, Serbia
4Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
5Department of Mathematics, King Abdulaziz University, Jeddah 21859, Saudi Arabia
Received 22 December 2012; Accepted 12 February 2013
Academic Editor: Norio Yoshida
Copyright © 2013 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- G. Papaschinopoulos, C.J. Schinas, and G. Ellina, “On the dynamics of the solutions of a biological model,” Journal of Difference Equations and Applications, pp. 1–12, 2013.
- M. M. El-Dessoky, “Qualitative Behavior of Rational Difference Equation of Big Order,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–6, 2013.
- Hongmei Bao, “Dynamical Behavior of a System of Second-Order Nonlinear Difference Equations,” International Journal of Differential Equations, vol. 2015, pp. 1–7, 2015.